# SDR IPXA2018121977006

- Difficulty date: December 16, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 18,578 hours, 11,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR WILL NOT CLOSE FROM OUTSIDE CLOSING FROM INSIDE WAS NORMAL.   R & R EXTERIOR CONTROL HANDLE AT L1 DOOR IAW 52-11-21-0401.
